Jump to content

Stress and Visual Symptoms


chimpo222
 Share

Recommended Posts

How severely can stress affect visual symptoms? I had little to no symptoms for 13 years (didn't affect my life at all) and after a period of stress about 3/4 months ago (which continues) my symptoms have totally and utterly exploded. Even during the day people's faces are covered with static. Huge Halo's/starburts even during the day. This has essentially rendered me non-functional. 4 months ago I was travelling the world with my job in a high paced career. I now find it difficult to go to the supermarket/leave the house.

Currently taking lamictal at 200mg a day but it is doing nothing. I have some clonazpam and use it 2x a week maybe .25/.5mg. 

Some advice would be appreciated. I'm falling apart and need some quality of life back...

Link to comment
Share on other sites

Yea, stress is second only to drug taking in terms of making your symptoms worse, imho. Thankfully, my stress related spikes have always gone to baseline sooner or later (after a death in the family, I spiked badly for probably 6 months).

Main advice is to try and reduce that stress wherever possible. Also, with the low dose clono you take, you could move up to 3-4 days a week without too much risk too, as long as they are 3-4 days in a row, then 3-4 days off (this is just my personal view though, always worth speaking to a doctor first).

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.